MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CEMENT RESTRICTOR SIZE 4; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG

DEPUY ORTHOPAEDICS INC US CEMENT RESTRICTOR SIZE 4; HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Model Number 5460-16-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2009 via tha.The patient complained of a pain and it was performed arthrocentesis however there was no abnormality in joint fluid etc.And there was no swelling.It was reported that the revision surgery was scheduled to be performed on (b)(6) 2019 by replacing the stem (p/n: 961174000), the end cap (p/n: 961226000), the centralizer (p/n: 961246000), the cement restrictor (p/n: 546016000), the head (p/n: 962711000),the liner (p/n: 121887354), the cup (manufactured by (b)(4), p/n: 121780054, lot#: 00797) with 3 screws (manufactured by (b)(4), p/n's: 556070j, lot#s: 02327, 02241, 02239) because he still had an intense pain.No further information is available.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Secondary to follow-up information received, this product is no longer considered a serious injury at this time.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.Product complaint # (b)(4).Investigation summary : the stem was returned for investigation and the complainants findings confirmed, the stem had fractured in the lower section of the stem.Device history lot : null.Device history batch : null.Device history review : null.

Brand Name
CEMENT RESTRICTOR SIZE 4
Common Device Name
HIP MISCELLANEOUS : CEMENT CENTRALIZER/PLUG
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9363243
Report Number1818910-2019-117611
Device Sequence Number19641175
Product Code JDK
UDI-Device Identifier10603295174356
UDI-Public10603295174356
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5460-16-000
Device Catalogue Number546016000
Device Lot NumberD1DVL4000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer11/22/2019
12/11/2019
01/20/2020
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date11/28/2019
12/19/2019
01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR